Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I'm 19 and was on the depo for only 6 months . When I was scheduled for my third shot I didn't go due to reduced sex drive and depression . My last scheduled appointment for a shot was in janurary 2013 . In feburary I got my period on the 16th and it lasted a week . Its almostt the end of march now and I haven't had a sign of my period . I had unprotected sex after coming off the shot as well . Could I be pregnant ? Or is it normal for the period to be like this ? Please help me .

Loading...

hi, i am 22 and like you was only on the shot for six months i was due (but didn't get ) my last injection in august 2012 so i have been off it for about 6-7 months. since coming off depo i now have irregular periods so i will suggest seeing the doctor but not to stress and like me it may cause your cycles to become irregular mine cant last any where from 24-46 days long. i miss a whole month it was that long. you should start tracking your cycles now you are off it so you can tell if something is wrong or not. i have just seen a doctor about mine and been told my periods are normal although i feel they are not and am concerned about the repercussion of such long cycles my have on my reproductive health. the main thing is don't stress almost all women that have been on depo suffer period problems afterwards.

Reply

Loading...

Thank you so much for your information and advice . I made an appointment with my gyn doctor . I hope everything comes out good . I only had one cycle so far and that was in feburary I tracked the days it started and ended and also the length . That's why I put up this post because it didn't come this month so I was worried . But with your advice and help I feel a lot better . Thank you so much ! =)
Reply

Loading...


your welcome if it's not to much to ask please let me know how you go with everythig.
Reply

Loading...